# SDR SWAA2016020948813

- Difficulty date: January 29, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 26,463 hours, 12,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812324
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUT OUT LOWER MAIN SILL WEB CORRODED.  R & R WEB IAW ER & EA.
